# SDR SWAA052266

- Difficulty date: July 28, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 56,955 hours, 46,659 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26066712
- Part serial: B5908
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

NR 4 MAIN TIRE TREAD SEPARATED.  FOUND RT MAIN FLYING AND FIXED DOORS, RT WING PANEL, RT WING INBD T/E FOREFLAP AND RT WING NR 5 GROUND SPOILER DAMAGED.  REMOVED AND REPLACED NR 4 MAIN TIRE ASSY PER MM.  MX FERRY TO DAL FOR REPAIRS.  REMOVED AND REPLACED RT MLG WING PANEL AND FOREFLAP PER MM.
